# SDR DXTA2023102798930

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N163QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9557
- Aircraft time: 4,655 hours, 1,779 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Handle
- Part number: GW41570503
- Part serial: 0197
- Condition: Faulted
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION GOT MLG UP BUT NLG DOOR DID NOT CLOSE,  HEAVY VIBRATION & HAD CAS MSG MLG SYS FAIL & GEAR DISAGREE. CHECKED ALL SOLENOIDS, VALVES, AND WIRE, NO DEFECTS.   R & R MLG CONTROL LEVER. PERFORMED OPS CHECKS AND OPS-CHECKS GOOD. WORK PERFORMED IRW GL-6000 AMM 32-31-01.
